Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.49 5-jähriger Impact-Faktor: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v15.i7.80
pages 697-704

MHD COUETTE FLOWS OF SECOND GRADE FLUID IN A POROUS SPACE

Tasawar Hayat
Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000, Pakistan; Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, P.O. Box 80257, Jeddah 21589, Saudi Arabia
Chaudry Masood Khalique
Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North West University, Mmabatho 2735, South Africa
Ahmed Alsaedi
Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, P. O. Box. 80257, Jeddah 21589, Saudi Arabia

ABSTRAKT

This study investigates the influence of partial slip on the flows of second grade fluid bounded by the two rigid plates. An incompressible and magnetohydrodynamic second grade fluid occupies the porous space. Modeling of the flow analysis includes the modified Darcy's law. Two characteristic examples, flows induced by an oscillating plate and a suddenly moving plate, are considered. The exact analytical solutions are derived by employing Fourier transform and eigen-function expansion methods. It is noted that the results of previous studies can be obtained as the limiting cases of our solutions.


Articles with similar content:

Some MHD Flows of a Second Grade Fluid through the Porous Medium
Journal of Porous Media, Vol.11, 2008, issue 4
Constantin Fetecau, I. Khan, Rahmat Ellahi
OSCILLATORY ROTATING FLOWS OF A FRACTIONAL JEFFREY FLUID FILLING A POROUS SPACE
Journal of Porous Media, Vol.13, 2010, issue 1
Norsarahaida Saidina Amin, Kamran Fakhar, Masood Khan
Thin-Film Flow of MHD Third Grade Fluid in a Porous Space
Journal of Porous Media, Vol.12, 2009, issue 1
Muhammad Sajid, G. Ahmed
Partial Slip Effects on the Oscillatory Flows of a Fractional Jeffrey Fluid in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 5
Masood Khan
Exact Solutions for the Accelerated Flows of a Generalized Second-Grade Fluid between Two Sidewalls Perpendicular to the Plate
Journal of Porous Media, Vol.12, 2009, issue 9
Masood Khan